# SDR USAA2013121700005

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX L4 DOOR LOWER ARMING MECHANISM ROD EXTREMELY LOOSE.  L4 DOOR LOWER ARMING MECHANISM ROD TIGHTENED.
